# SDR AALA20110605TUL04

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 57,644 hours, 29,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BLENDED OUT OF LIMITS ON SEAT TRACK NUMBER 5 STATIONS 200 TO 218.  INSTALLED NUMBER 5 SEAT TRACK AT STATIONS 200 TO 245 RIGHT PER SRM 51-10-01  FIGURE 26 SHEET 2.
